MAUDE Adverse Event Report: CORINDUS, INC. CORPATH GRX SYSTEM

CORINDUS, INC. CORPATH GRX SYSTEM
Model Number 301
Medical Device Problem Code Component or Accessory Incompatibility (2897)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned.As such, no evaluation could be conducted.Review of the manufacturing records did not indicate any issues with the support track.If the guide catheter prolapses out fo the support track, it is possible that the guide catheter could kink and become damaged.It is likely that the lack of support of the guide catheter in this instance was due to a set-up issue by the user.
 
Event or Problem Description
While manipulating the guide catheter from the control console, it was observed that the guide catheter prolapsed at the sheath hub.The case was converted from a robotic to a manual procedure.The case was completed successfully without any patient complications.

Brand Name
CORPATH GRX SYSTEM
Common Device Name
CORPATH GRX SYSTEM
Manufacturer (Section D)
CORINDUS, INC.
309 waverley oaks road
suite 105
waltham MA 02452
MDR Report Key9281522
Report Number3007822508-2019-00010
Device Sequence Number10865403
Product Code DXX
UDI-Device Identifier00816280023017
UDI-Public(01)00816280023017(11)190606
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K180517
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number301
Device Catalogue Number301
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2019
Initial Report FDA Received Date11/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1